A scaled Gauss-Newton primal-dual search direction for semidefinite optimization

E. de Klerk, J. Peng, C. Roos, T. Terlaky

Research output: Contribution to journalArticleScientificpeer-review

254 Downloads (Pure)
Original languageEnglish
Pages (from-to)870-888
Number of pages19
JournalSIAM Journal on Optimization
Volume11
Issue number4
Publication statusPublished - 2001

Cite this

de Klerk, E. ; Peng, J. ; Roos, C. ; Terlaky, T. / A scaled Gauss-Newton primal-dual search direction for semidefinite optimization. In: SIAM Journal on Optimization. 2001 ; Vol. 11, No. 4. pp. 870-888.
@article{9d85401ce9d845eebe2d2a0762e5b28a,
title = "A scaled Gauss-Newton primal-dual search direction for semidefinite optimization",
author = "{de Klerk}, E. and J. Peng and C. Roos and T. Terlaky",
note = "Pagination: 19",
year = "2001",
language = "English",
volume = "11",
pages = "870--888",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

A scaled Gauss-Newton primal-dual search direction for semidefinite optimization. / de Klerk, E.; Peng, J.; Roos, C.; Terlaky, T.

In: SIAM Journal on Optimization, Vol. 11, No. 4, 2001, p. 870-888.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A scaled Gauss-Newton primal-dual search direction for semidefinite optimization

AU - de Klerk, E.

AU - Peng, J.

AU - Roos, C.

AU - Terlaky, T.

N1 - Pagination: 19

PY - 2001

Y1 - 2001

M3 - Article

VL - 11

SP - 870

EP - 888

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -